# SDR HALA2011112000532

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 34,994 hours, 6,448 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Connector
- Condition: Unknown
- Location: Apu Bleed Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU BLEED VALVE EICAS MESSAGE WITH APU BLEED VALVE LIGHT ON ( INTERMITTENT ) PRESSURE DROPS TO ZERO.  CLEANED AND RESET CONNECTOR. OPS TESTED. COULD NOT DUPLICATE. CHECKED GOOD. OK FOR SERVICE IAW AMM 36-11-10.
